Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Heat sensations in eyes, throat on stopping BC PILL.

Resolved Question:

I have been getting on and off heat sensations throughout my body since end of jan 2015. I got off BC pill at the end of Dec. I have been tested numerous times and have gone through scans and ultrasounds as I have been freaking out and I have been told I have fibro. I don't count this as something that is accurate though, as no blood test confirms this. I have had a positive ana twice, and when the rheumy tested me, it was not positive, go figure. I have been having hot eyes and a hot throat and don't know what else to do. I want to feel normal again. my temperature is never over 98.6, so I am assuming I don't have a fever, as I don't feel like I do. I have been sleeping fine, with no sweats at all.. matter of fact, I don't sweat. I just feel hot. its strange. I have uploaded the blood work that I have done from my last appointments. please let me know what you think of this. I have been more tired lately than usual as well, ever since I came off those damn pills. very worried. please help.

Category: Family Physician-GP

Ask Your Own Question

Category: HIV- AIDS Specialist
 19 Doctors Online

Hello,
Thank you for your query at DoctorSpring.com
I understand your concern. This same query has been answered by Dr. Aarthi Vazirani, the OBGYN specialist on board. You have asked a follow-up and she will get back to you soon. Specialists sometimes take longer to reply, so kindly wait and she will definitely get back to you.
Regards,
InHouse Physician.


Patient replied :

I want second opinikn


Hello Kelly,
Thank you for your query.
I have gone through all your reports, and everything seems normal except for high free testosterone, high ALT, and high LDL levels. You said ANA is positive, but I saw in the report, it's stated ANA is negative. If ANA is positive, the diagnosis moves towards autoimmune diseases like SLE, hence we have to be careful during the interpretation.
The symptoms you are experiencing, most likely is from the pill, and should resolve in a few weeks. You have hiatal hernia, which can cause some acid reflux leading to the hot feeling in the throat. I will advise you to use Cap. Omeprazole 20 mg twice daily and let me know if the hot feeling in the throat disappears. Regarding the symptoms, it should resolve in a couple of weeks time. Apart from that, reports wise, you are in great shape.
Regards,
Dr. J


Patient replied :

i dont see this being just from getting of bc. it seems as if i have some autoimmune disorder. i have tested positive for this now. the last time i went to the rheumy, she said it was negative, but i hear that its hard to diagnose this. anyway, the one test as you can see in my blood work is slightly elevated, the antiphospholipid, which is part of lupus.. the doctor said she will retest me on this, but i an thinking this is more than just coming off bc. I feel like i should have never stopped them. ever since i stopped them, i have been having issues. i dont feel like myself. i hate it. i want my old self back. i also keep worrying myself that this is something more serious, which is not helping me and the way i have been feeling. i had blood work done the other day, and my wbc count was at 3.7. this is extremely low for me, since my other blood work has been in the 7-8 range. the other doctor said this was normal, that wbc fluctuates, but i dont kno how it can go so low. can you commment on this? the lab range was 3.4-10.8 so it wasnt flagged, but i feel like this is low.


Can I please see the report where ANA is positive?
Regarding the wbcs, yes they can range from 3,400 to 10,800, and as long as it is within that range, it is really nothing to be worried about.
I can understand there has been a drastic drop, but it is still within the normal range.
We need to be patient and wait for a few weeks, to see if the symptoms subside. If it is because of the pill, it will gradually subside and the hormonal imbalance will rectify itself. Regarding the autoimmune disease, it is possible, but i request you to kindly upload the report where ANA is positive.
Regards.


Dr. Jaydeep Tripathy
Category: HIV- AIDS Specialist
Experience: 
MBBS from Sri Ramachandra University in December 2011
M.Med (Family Medicine) - TNMGR University, Chennai
MBA-MPH in Public Health in March 2016, SRM University
Finished AFIH in March 2016, SRM University
MRCP ( UK ), Internal Medicine, Royal College of Physicians, June 2016
Fellowship in Diabetology from Martin Luther University in January 2017

Currently Resident Physician, in MD Radiodiagnosis - Kamakshi Memorial Hospital, Chennai
Dr. Jaydeep Tripathy and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news